# SDR UPS97825310

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOOR SUPPORT ANGLE AT FS 1740 HAS CORROSION ON BOTTOM FLANGE.  REMOVED CORROSION, FABBED HAT SECTIONS, STIFFENERS AND SUPPORTS IAW DC8 SRM 51-3-0 AND DAC DWG 5755032.  ALODINED, PRIMED AND INSTALLED COMPONENTS IAW DC8 SRM 51-1-8, 51-1-20D AND DAC DWG 5755032.
